# SDR 00FDEA00076

- Difficulty date: February 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-22
- Aircraft serial: 19147
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65207324
- Condition: Gouged
- Location: Bs 1057 - 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 805 (FUSELAGE 194) FOUND VERTICAL WEB TO BE GOUGED IN SEVERAL LOCATIONS BS 1057-1110, STR 27 RT.  *S/D*  REMOVED AND REPLACED, ALODINED, PRIMED AND PAINTED IAW FEDEX MM 51-20-151.
